Diagonalizing matrices over AW*-algebras

Chris Heunen, Manuel L. Reyes

Research output: Contribution to journalArticlepeer-review

Abstract

Every commuting set of normal matrices with entries in an AW*-algebra can be simultaneously diagonalized. To establish this, a dimension theory for properly infinite projections in AW*-algebras is developed. As a consequence, passing to matrix rings is a functor on the category of AW*-algebras.
Original languageEnglish
Pages (from-to)1873-1898
Number of pages26
JournalJournal of functional analysis
Volume264
Issue number8
DOIs
Publication statusPublished - 1 Apr 2013

Fingerprint Dive into the research topics of 'Diagonalizing matrices over AW*-algebras'. Together they form a unique fingerprint.

Cite this